Citation: Dizzy. "Mild Overdose: An Experience with Hydrocodone (with Acetaminophen) (exp111983)". Erowid.org. Aug 9, 2018. erowid.org/exp/111983
In the past I have taken 10mg of hydrocodone. The original plan was to take one 10mg hydrocodone/325 acetaminophen pill.
I cut it in half and crushed one in order to insufflate it. When I got home from work I decided to take 1 whole pill and insufflate the other half.
I took the 10mg pill at about 9:15. Proceeded to do some housework. 15 minutes later I snorted the half pill. At 10pm I decided to take an extra acetaminophen. I went out and had a cigarette. I was feeling okay. 10 minutes later I'm laying on the couch and I feel like crap. I get shaky, I break into a sweat, and get very nauseous and lightheaded. I eventually vomit what I had eaten before I got home. I feel somewhat better and drink some water. I eventually vomit all the water up. I am still shaky and I have a very rapid heartbeat. I decided to smoke some weed to see if that would help and it definitely did not. I went to bed and had strange dreams all night.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.